# SDR R7MR33279

- Difficulty date: March 12, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 304534402
- Part serial: EM8043004
- Condition: Shorted
- Location: T6 Wiring
- Part time: 1,163 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T6 WIRING HARNESS, INTERNAL SHORT.  FAILED RESISSTENCE CHECK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
